Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online
Ask a Urologist   »  

Difficulty in erection, back ache, high cholesterol. Treatment?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
hello i be 40 in 3 weeks i'm 5'11" 180 lbsi been healthy all my life just some high colestherol, and back pain some times but lately my pennis is not getting hard like it use to
Posted Tue, 1 May 2012 in Penis Problems
Answered by Dr. Praveen Tayal 6 hours later

Thanks for posting your query.

The problem in getting a good erection might be related to your back pain which might be causing compression of nerve roots supplying the perineum. It can be diagnosed after getting an MRI (Magnetic Resonant Imaging) of spine done.

Other causes that need to be ruled out are psychological causes, poor couple intimacy, stress and anxiety, alcohol and caffeine intake, depression, etc.

Consulting an Urologist will help in determining the exact cause.

Hope this answers your query. I will be glad to answer the follow up queries that you have. Please accept my answer in case you do not have further queries.

Wishing you good health.

Above answer was peer-reviewed by
Follow-up: Difficulty in erection, back ache, high cholesterol. Treatment? 2 hours later
thanks fot the answer,probably my back has something to do with this, i drink about 1 cup of coffe a day maybe two on weekends does this could be the cause?I dont think is psychological I have a great sexual realation with my wife.
Answered by Dr. Praveen Tayal 12 hours later
Thanks for writing again.
Your back pain seems to be the most likely cause as the difficulty in erection is recent in onset.
Taking a single cup of coffee daily si not likely to cause such dysfunction.
Hope my answer is helpful.
Please accept my answer in case you do not have further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor